Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Partner has red, irritated sore on the penis shaft. Taken treatment for yeast infection few days back. What could it be?

Recently I was on an antibiotic stronger than normal which I got aa yeast infection from. But this yeast infection was the worst one I ve ever had. I did a monistat one time treatment and ended up having to take 3 diflucan pills. A few days ago my boyfriend said he had something on the shaft of his penis he thinks its like an ingrown hair folicle. But looking at it worried me that it was a herpes sore. It looked red and irritated he had been squeezing at it and what not but last night was kind of scabbed over but looked more ulcerish. We have been together for a year and he says he hasn t slept with anyone else so I don t want to press that question if it may be an ingrown hair
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hello.i do not think it is ingrown can be herpes or balanitis.herpes usually subsides by one week.ifit is balanitis go for oral antibiotic along with antifungal
Answered: Sun, 18 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor